I actually forgot to take my phy on tuesday, i remembered late before bed but i wasnt at home so it didnt matter then anyway cos i couldnt get it. I was feeling pretty ok though but was very restless duriing the night and my friend said i was tossiing and turning al night. I woke up the next day feeling like shit! I wass freezing cold, shaking and had bad stomach pains.It was horrible and now im getting kind of worried how im going to feel when i do actually detox off my phy(methadone). I always knew id be sick when i stopped taking it but id forgotten how it feels to be dyin sick from withdrawels….im shittin it now!

Im down to 25mls a day now, which is something i never even thought would be possible so obviously im delighted about that cos now it seems like my dream of being free of methadoine and clinics an all the shit that comes with it could be over in as little as 6 weeks!

I was to see the doctor the morning i was feeling all shit from the withdrawels and i told him what had happened and he said, 'well that says so much in itself doesnt it, that you actually forgot to take it!!' so it looks like it might be slowly relseasing its grip on me.. Only a few mnths ago i would have neveer forgot about taking my dose, in fact my whole day was focused on  it. So i guess things are changing.

A few people were telling me about hospital detoxes(the hospital detox i was offerd works like this : i go to a secure ward in the hospital for 3 weeks and have my methadone dose reduced every 3 days untill there is none left,theres counselling &group sesions etc, no phones or anythin , no tablets or other drugs to help with the detox or withdrawels) and my counsellor was asking me if i might want to do one  so i talked to my doctor about it but he actualy workes in a detox centre a and said he doesnt think i should go to one or the hospital cos he thinks  i should be ok so im taking his word for it but when im actually down to 5mls then none  il start goimg through withdrawels an i wont be given anythin to help with the pain, well as far as i know i wont anyway? I would like to maybe take some valium or dalmane or temazpam or something to that effect but i dont think we ar given them, i think im meant to just go through the sickness? Wel if anyone know's any different or knows of anything to help wiht detox or withdrawels let me know please?!???!!!!??!!

Also ever since iv been on a lower does an been reducing i havent been felling sick as such but im getting very hot, like hot flushes etc. Is this noramal or to do wit somehting else entirely?

I want to try do tis without going to stay in a hospital or detox centre, it just doesnt apeal to me at all to go and stay in one of those places. Plus im working now and am thinking 'how sick am i actually going to be?should i take a week off work or will  i b well enough to go in??' Im unsure about the whole thing now. I mean i still want to do it and i want to do it properly but im just nervous about it, i dont think i know enough and for some silly resaon i didnt ask my doctor barely any of these questions and im not going to see him for a week now. When i go back to see him i would like to know more myself so i can go o him with some sort for plan or information so anyone who can help me id really appriciate it!! Thanks

0 Comments

Leave a reply

© 2022 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account